Table of Contents Author Guidelines Submit a Manuscript
International Journal of Dentistry
Volume 2010 (2010), Article ID 292753, 6 pages
http://dx.doi.org/10.1155/2010/292753
Research Article

Length and Geometric Patterns of the Greater Palatine Canal Observed in Cone Beam Computed Tomography

1Department of Oral Biology, Creighton University, Omaha, NE 68178, USA
2Department of Periodontics and Oral Medicine, University of Michigan School of Dentistry, Ann Arbor, MI 48109, USA
3US Army DENTAC, Brooke Army Medical Center, Fort Sam Houston, San Antonio, TX 78234, USA

Received 1 June 2010; Accepted 19 July 2010

Academic Editor: Preetha P. Kanjirath

Copyright © 2010 Karen Howard-Swirzinski et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Karen Howard-Swirzinski, Paul C. Edwards, Tarnjit S. Saini, and Neil S. Norton, “Length and Geometric Patterns of the Greater Palatine Canal Observed in Cone Beam Computed Tomography,” International Journal of Dentistry, vol. 2010, Article ID 292753, 6 pages, 2010. doi:10.1155/2010/292753